RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 4, Pages 43–54 (Mi dm1118)  

Circuits for disjunction admitting short unitary diagnostic tests

S. R. Bedzhanova


Abstract: We study tests for circuits realising disjunction. In a circuit, the inversion fault is allowed at the output of precisely one functional element. For any functionally complete basis $B$ it is found that for any $n\ge3$ the disjunction of $n$ variables can be realised by a circuit over $B$ which admits a unitary diagnostic test consisting of at most two tuples. It is proved that this result cannot be improved in the general case.

DOI: https://doi.org/10.4213/dm1118

Full text: PDF file (122 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:5-6, 643–654

Bibliographic databases:

UDC: 519.7
Received: 15.04.2010

Citation: S. R. Bedzhanova, “Circuits for disjunction admitting short unitary diagnostic tests”, Diskr. Mat., 22:4 (2010), 43–54; Discrete Math. Appl., 20:5-6 (2010), 643–654

Citation in format AMSBIB
\Bibitem{Bed10}
\by S.~R.~Bedzhanova
\paper Circuits for disjunction admitting short unitary diagnostic tests
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 4
\pages 43--54
\mathnet{http://mi.mathnet.ru/dm1118}
\crossref{https://doi.org/10.4213/dm1118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2796788}
\elib{http://elibrary.ru/item.asp?id=20730359}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 5-6
\pages 643--654
\crossref{https://doi.org/10.1515/DMA.2010.039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952223406}


Linking options:
  • http://mi.mathnet.ru/eng/dm1118
  • https://doi.org/10.4213/dm1118
  • http://mi.mathnet.ru/eng/dm/v22/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:269
    Full text:69
    References:19
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019